# SDR QXEA200603365

- Difficulty date: December 31, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 9,147 hours, 6,011 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FORWARD PRESSURE BULKHEAD LEFT SIDE HYDRAULIC COMPARTMENT HAS 2 GOUGES ON BULKHEAD.  REPAIRED IAW CRJ 700 SRM 51-12-00, 53-00-01.
